# SDR HEEA079430

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 13,224 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 205030161101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME CAP CRACKED IN RADIUS AT STATION 166, WL 11.587. REPLACED WITH SERVICEABLE PART.
